skin-hair-icon
Rashes in thigh
Both the thighs have got rashes, close to the genital area. However nothing in the genital area. This started with itching and landed up with rashes later. My uncle consumes liquor, generally whisky, 4 pegs of 60-ml on a regular basis. FYI, He also chews Panparag & tulsi. At the moment he is taking Atarax 10 mg tablets (Hydroxyzine Hydrochloride tablets IP) The ointment he is using is Halox F (Hslobetasol Propionate 0.05% w/w & Fusidic Acid 2.0 % w/w Cream). He has started taking these medicines just before a couple of days and this seems to be working. Prior to this he was consuming some other medicines which was of no good. Please advise is there anything else he might have to do, for a speedy and efficient recovery. Need immediate and precise advise to take any required steps without further delay.
61 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Thanks for the query. Fungal infection is becoming an increasing problem due to rampant usage of antifungals. Please see a dermatologist as some extra medications are coprescribed many a times to treat. If needed a simple skin test can also be done. Till then use only OTC anti-allergic medications to control itching. Personal hygiene should be good. Wear loose fitting clothes
Next Steps
Stop Halox, It will prolong the treatment course.
Health Tips
Avoid self medications
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.